MathSciNet Relay Station
MathSciNet bibliographic data
MR422309 (54 #10300) 15A48
Berman, Abraham; Ward, Robert C. Stability and semipositivity of real matrices. Bull. Amer. Math. Soc. 83 (1977), no. 2, 262–263.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement